# SDR CA030615001

- Difficulty date: June 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Amtr LANCASTER10
- Aircraft time: 4,919 hours
- Engine: Pckard 224
- Propeller: Hamstd 23EX583
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Stretched
- Location: Control Column
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT DEPARTED TAXIWAY AFTER PILOT EXPERIENCED PARTIAL BRAKE LOSS WHILE RETURNING TO THE RAMP AFTER LANDING.  DISCOVERED A STRETCHED PILOT'S CONTROL CABLE TO BRAKE PROPORTIONING VALVE, WHICH IN TURN LOWERED THE AIR PRESSURE AVAILABLE TO WHEELS.
